# SDR VU2R10112

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N2PG
- Make and model: Gulstm GIV
- Aircraft serial: 1378
- Aircraft time: 4,784 hours, 2,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4571
- Condition: False Indication
- Location: Nlg
- Part time: 2,440 hours, 1,543 cycles
- Component: Landing Gear
- Component part number: 1159L4000427
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, PA SELECTED LANDING GEAR DOWN. NLG DOWN AND LOCKED INDICATOR DID NOT INDICATE DOWN AND LOCKED CONDITION. ACFT MADE SEVERAL PASSES OVER CONTROL TOWER AND TOWER CONFIRMED ALL 3 LANDING GEAR WERE EXTENDED. PERFORMED AN EMERGENCY EXTENSION OF LANDING GEAR AS A PRECAUTION AND MADE AN UNEVENTFUL LANDING. OBTAINED SPECIAL FLIGHT PERMIT, PINNED ALL THREE GEAR IN THE DOWN AND LOCKED POSITION AND FLEW ACFT BACK TO HOME BASE. DETERMINED NLG DOWNLOCK SWITCH TO BE FAULTY. REPLACED SWITCH AND RETURNED ACFT TO SERVICE.
